# SDR TAOA089713

- Difficulty date: August 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923TS
- Make and model: Boeing 727225
- Aircraft serial: 20441
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Part number: 42D107A2
- Condition: Failed
- Location: Nr 1 Engine
- Component: Customcntrl
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LGA/DCA - FLT 6421 - ON TAKEOFF, THE NR 1 LOW OIL PRESSURE LIGHT ILLUMINATED.  FOLLOWED ABNORMAL PROCEDURES, OIL PRESSURE REMAINED NORMAL.  REPLACED NR 1 ENGINE OIL FILTER AND NR 1 OIL BYPASS PRESSURE SWITCH.  RAN ENGINE NR 1 OIL PRESSURE/BYPASS LIGHT OPERATIONAL CHECK NORMAL.  (X)
